# SDR DALA2017050803717

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE INTERNAL EMERGENCY TAIL CONE RELEASE MECHANISM, HANDLE CLIPS WERE BROKEN. REPLACED IAW SRM 51-30-02.
